# SDR ASOA03347

- Difficulty date: August 1, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4244 - DURING A GROUND INSPECTION IN ATL, THE BOTTOM STEP ON THE MAIN PASSENGER DOOR WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACD THE BOTTOM STEP ON THE MAIN PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
